Norms in Quadratic Fields and Their Relations to Non Commuting 2x2 Matrices I.
Monatshefte für Mathematik, Tome 82 (1976), pp. 253-256
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1976__82_177782,
author = {Olga Taussky},
title = {Norms in {Quadratic} {Fields} and {Their} {Relations} to {Non} {Commuting} 2x2 {Matrices} {I.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {253--256},
year = {1976},
volume = {82},
zbl = {0334.12009},
url = {http://geodesic.mathdoc.fr/item/MOMA_1976__82_177782/}
}
Olga Taussky. Norms in Quadratic Fields and Their Relations to Non Commuting 2x2 Matrices I.. Monatshefte für Mathematik, Tome 82 (1976), pp. 253-256. http://geodesic.mathdoc.fr/item/MOMA_1976__82_177782/